Derivation of Reservoir’s Area-Capacity EquationsSource: Journal of Hydrologic Engineering:;2009:;Volume ( 014 ):;issue: 009Author:Jahanshir Mohammadzadeh-Habili
,
Manouchehr Heidarpour
,
Sayed-Farhad Mousavi
,
Amir H. Haghiabi
DOI: 10.1061/(ASCE)HE.1943-5584.0000074Publisher: American Society of Civil Engineers
Abstract: Area-capacity curves are usually used for reservoir flood routing, reservoir operation, determination of water surface area, and capacity corresponding to each elevation, reservoir classification, and reservoir sediment distribution. In this study, the similarity between the natural logarithmic function curve and the reservoir capacity curve is used to obtain the mathematical equation for dimensionless capacity curve. The obtained equation has only one unknown dimensionless parameter, named the “reservoir coefficient”
|
Collections
Show full item record
contributor author | Jahanshir Mohammadzadeh-Habili | |
contributor author | Manouchehr Heidarpour | |
contributor author | Sayed-Farhad Mousavi | |
contributor author | Amir H. Haghiabi | |
date accessioned | 2017-05-08T21:48:30Z | |
date available | 2017-05-08T21:48:30Z | |
date copyright | September 2009 | |
date issued | 2009 | |
identifier other | %28asce%29he%2E1943-5584%2E0000112.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/62958 | |
description abstract | Area-capacity curves are usually used for reservoir flood routing, reservoir operation, determination of water surface area, and capacity corresponding to each elevation, reservoir classification, and reservoir sediment distribution. In this study, the similarity between the natural logarithmic function curve and the reservoir capacity curve is used to obtain the mathematical equation for dimensionless capacity curve. The obtained equation has only one unknown dimensionless parameter, named the “reservoir coefficient” | |
publisher | American Society of Civil Engineers | |
title | Derivation of Reservoir’s Area-Capacity Equations | |
type | Journal Paper | |
journal volume | 14 | |
journal issue | 9 | |
journal title | Journal of Hydrologic Engineering | |
identifier doi | 10.1061/(ASCE)HE.1943-5584.0000074 | |
tree | Journal of Hydrologic Engineering:;2009:;Volume ( 014 ):;issue: 009 | |
contenttype | Fulltext |